# SDR DALA2025050503455

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 95,301 hours, 12,565 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 O2 MASK PANEL COMING DOWN FA CREW BUNK 5. CORRECTIVE ACTION: RE-SECURED PANEL PER A330 AMM 35-23. OK FOR SVC. (7240849)
